# SDR SB05070

- Difficulty date: June 14, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N575US
- Make and model: Boeing 737301
- Aircraft serial: 23740
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 322684004
- Part serial: 09870307
- Condition: Inoperative
- Location: Cabin Air
- Part time: 52,780 hours, 31,553 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EN ROUTE WITH THE AUTO PRESSURIZATION ON MEL, LOST CONTROL OF STANDBY PRESSURIZATION MODE.  CABIN ALTITUDE BEGAN TO CLIMB, PILOT REQUESTED AN EMERGENCY DESCENT.  REGAINED PRESSURIZATION CONTROL AT APPROX FL280.  LANDED WITHOUT INCIDENT.  MX CLEARED MEL WITH REPLACEMENT OF CABIN PRESSURE CONTROLLER & OVERHEAD PANEL.  OPS TEST GOOD.  DURING PRESSURE CONTROL SYS OPS CHECK, FOUND FORWARD OUTFLOW VALVE INOP.  REPLACED FORWARD OUTFLOW VALVE.  OPS CHECK & LEAK CHECK GOOD.  DURING LEAK DOWN RATE CHECK, FOUND EQUIP COOLING VALVE LEAKING IN CLOSED POSITION.  REPLACED VALVE, APU BLEED VALVE FOR NOT FULLY CLOSING, RIGHT AIR CYCLE MACHINE AND OVERHEAT SWITCH FOR NOT COOLING.  ALL OPS & LEAK CHECKS GOOD.
